# SDR SWIA200616858

- Difficulty date: March 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,760 hours, 7,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A CRACKED INTERCOSTAL UNDER THE AFT SIDE WEB BETWEEN THE ACCESS PANELS 832AR AND 832BR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED INTERCOSTAL; PN 601R31902-318S ON AFT SIDE WEB BETWEEN PANELS 832AR AND 832BR ON PAX DOOR IAW CRJ200 SRM 51-42-21 PG 17 PARA 9 AND REO 601R-52-8804.
